# SDR DALA2018051503399

- Difficulty date: May 14, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF AFT FUSELAGE HAS PROTRUDING DENT APPROXIMATELY STA 1629 BETWEEN STRINGERS 24L AND 25L. REMOVED DENT AND REPAIRED IAW SRM 53-00-01 REPAIR 3. ADDITIONAL INSPECTIONS REQUIRED.
